Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 42, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 27, 2016, 3:33 AM CDT for San Jacinto County, Trinity County, Walker County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 3:33 AM CDT (08:33 UTC)
- Expired
- May 27, 2016, 8:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties San Jacinto County, TX, Trinity County, TX, Walker County, TX
The radar
The Houston radar (KHGX), 163 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.6 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
492
WGUS54 KHGX 270833
FFWHGX
TXC407-455-471-271330-
/O.NEW.KHGX.FF.W.0042.160527T0833Z-160527T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
333 AM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WALKER COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN SAN JACINTO COUNTY IN SOUTHEASTERN TEXAS...
SOUTHWESTERN TRINITY COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 830 AM CDT
* AT 332 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUNTSVILLE...TRINITY...NEW WAVERLY...RIVERSIDE...HUNTSVILLE STATE PARK...
SEBASTOPOL AND OAKHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3107 9520 3085 9519 3051 9535 3051 9560
3081 9565 3087 9582 3090 9576 3091 9572
3090 9569 3091 9567 3089 9566 3090 9563
3091 9561 3093 9562 3093 9561 3106 9543
$$
HUFFMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 2:44 AM CDT, 49 minutes earlier.
Area forecast discussion, May 27, 2:44 AM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
244 AM CDT FRI MAY 27 2016
.DISCUSSION...
Very quick update. Severe Thunderstorm Watch in effect until 10 AM for
a large portion of Southeast Texas. Line of strong/severe storms moving
into the area from the west. Obviously, very dangerous life threatening
flash flooding still a big threat for the area, especially for locations
that have already seen tremendous rainfall amounts over the past 12
to 18 hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 83 71 88 72 86 / 70 40 30 10 30
Houston (IAH) 85 74 88 73 87 / 70 40 30 10 30
Galveston (GLS) 83 77 83 78 82 / 50 20 20 10 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this evening FOR THE FOLLOWING ZONES:
Austin...Brazos...Burleson...Chambers...Colorado...Fort
Bend...Grimes...Harris...Houston...Liberty...Madison...
Montgomery...Polk...San Jacinto...Trinity...Walker...
Waller...Washington...Wharton.
GM...Small Craft Advisory until 4 PM CDT this afternoon FOR THE
FOLLOWING ZONES: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
&&Hazardous weather outlook, May 26, 4:48 AM CDT, 22 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 448 AM CDT THU MAY 26 2016 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS- COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON- JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- WHARTON- 448 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.
In the hours before
Local storm report, May 26, 10:10 PM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
1010 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD NW NAVASOTA 30.39N 96.09W
05/26/2016 GRIMES TX LAW ENFORCEMENT
CR 420 AND COURTNEY ST ARE UNDER WATER. WATER RESCUES
ARE ONGOING THROUGHOUT THE COUNTY.
&&
EVENT NUMBER HGX1600199
CARLocal storm report, May 26, 10:30 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
1030 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM FLASH FLOOD BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX LAW ENFORCEMENT
15 TO 20 HIGH WATER RESCUES ON-GOING. WATER IN HOMES.
&&
EVENT NUMBER HGX1600200
KPSpecial weather statement, May 27, 1:10 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
110 AM CDT FRI MAY 27 2016
TXZ177-195>199-270700-
GRIMES TX-BURLESON TX-WALKER TX-WASHINGTON TX-BRAZOS TX-
MONTGOMERY TX-
110 AM CDT FRI MAY 27 2016
...STRONG THUNDERSTORMS ACROSS BURLESON...NORTHEASTERN WASHINGTON...
SOUTHERN WALKER...GRIMES...BRAZOS AND NORTHWESTERN MONTGOMERY
COUNTIES THROUGH 200 AM CDT...
AT 110 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES NORTHWEST OF MONTGOMERY TO 7 MILES
SOUTHWEST OF CALDWELL. MOVEMENT WAS NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...HUNTSVILLE...NAVASOTA...CALDWELL...WASHINGTON...
SOMERVILLE...SNOOK...BEDIAS...KURTEN...WIXON VALLEY...MILLICAN...ANDERSON...
KYLE FIELD...LAKE SOMERVILLE DAM...IOLA...WELLBORN...RICHARDS...CRABBS
PRAIRIE AND DACUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3065 9679 3073 9662 3073 9660 3070 9657
3074 9646 3081 9642 3082 9539 3030 9585
3030 9667 3032 9669 3032 9674 3039 9679
3045 9688
TIME...MOT...LOC 0610Z 211DEG 20KT 3048 9581 3046 9681Special weather statement, May 27, 2:43 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
243 AM CDT FRI MAY 27 2016
TXZ163-164-176>179-196>199-270845-
MADISON TX-TRINITY TX-GRIMES TX-SAN JACINTO TX-WALKER TX-POLK TX-
WASHINGTON TX-HOUSTON TX-BRAZOS TX-MONTGOMERY TX-
243 AM CDT FRI MAY 27 2016
...STRONG THUNDERSTORMS ACROSS SOUTHWESTERN HOUSTON...NORTHEASTERN
WASHINGTON...WALKER...NORTHWESTERN SAN JACINTO...GRIMES...
SOUTHEASTERN BRAZOS...NORTHWESTERN MONTGOMERY...WEST CENTRAL POLK...
SOUTHEASTERN MADISON AND SOUTHWESTERN TRINITY COUNTIES THROUGH 345 AM
CDT...
AT 243 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM HUNTSVILLE TO NEAR WASHINGTON. MOVEMENT WAS
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. WHICH
MAY BE ENOUGH TO KNOCK DOWN POORLY ROOTED TREES GIVEN THE WET SOILS.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLLEGE STATION...HUNTSVILLE...NAVASOTA...WASHINGTON...
TRINITY...ONALASKA...NEW WAVERLY...POINT BLANK...MONTGOMERY...RIVERSIDE...
BEDIAS...MILLICAN...ANDERSON...SEBASTOPOL...HUNTSVILLE STATE PARK...
OAKHURST...DOBBIN...RICHARDS...DACUS AND PLANTERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 3098 9496 3058 9529 3027 9577 3027 9623
3051 9630 3092 9577
TIME...MOT...LOC 0743Z 246DEG 23KT 3073 9555 3034 9610Special weather statement, May 27, 3:19 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
319 AM CDT FRI MAY 27 2016
TXZ210>212-270900-
AUSTIN TX-WALLER TX-COLORADO TX-
319 AM CDT FRI MAY 27 2016
...STRONG THUNDERSTORMS ACROSS COLORADO...WEST CENTRAL WALLER AND
CENTRAL AUSTIN COUNTIES THROUGH 400 AM CDT...
AT 319 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM INDUSTRY TO NEAR WEIMAR. MOVEMENT WAS EAST AT
30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SEALY...BELLVILLE...COLUMBUS...EAGLE LAKE...WEIMAR...INDUSTRY...FRELSBURG...
ALTAIR...ROCK ISLAND...CAT SPRING AND NEW ULM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 2997 9657 3005 9610 2983 9617 2944 9642
2962 9682
TIME...MOT...LOC 0819Z 287DEG 25KT 2995 9649 2967 9671The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:04 PM CDT | Special Weather Statement | HGX | Waller | 56 min |
| May 26, 7:09 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Waller, Washington | 66 min |
| May 26, 7:30 PM CDT | Special Weather Statement | HGX | Liberty, San Jacinto | 45 min |
| May 26, 7:45 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Harris, Liberty, Montgomery, San Jacinto and 1 more | 3 hr |
| May 26, 7:46 PM CDT | River Flood Warning | HGX | Montgomery | 4 days |
| May 26, 7:46 PM CDT | River Flood Warning | HGX | Burleson, Lee | 5 days |
| May 26, 8:02 PM CDT | River Flood Warning | HGX | Harris | 3 days |
| May 26, 8:22 PM CDT | Special Weather Statement | HGX | Austin, Harris, Liberty, Montgomery, Waller, Washington | 53 min |
| May 26, 8:27 PM CDT | Special Weather Statement | HGX | Austin, Harris, Liberty, Montgomery, Waller, Washington | 63 min |
| May 26, 8:44 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Harris and 3 more | 2 hr |
| May 26, 8:55 PM CDT | Special Weather Statement | HGX | Waller | 65 min |
| May 26, 9:04 PM CDT | River Flood Warning | HGX | Trinity, Walker | 35 days |
| May 26, 9:16 PM CDT | Special Weather Statement | HGX | Harris | 44 min |
| May 26, 9:22 PM CDT | Special Weather Statement | HGX | Washington | 38 min |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Montgomery | 69 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Montgomery | 61 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 11 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 37 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Austin, Fort Bend, Waller | 9 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Austin, Brazoria, Fort Bend, Waller | 14 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Brazoria, Fort Bend | 18 days |
| May 26, 9:27 PM CDT | Flash Flood Warning | HGX | Liberty | 2 hr |
| May 26, 9:37 PM CDT | Areal Flood Advisory | HGX | Polk, San Jacinto | 3 hr |
| May 26, 9:54 PM CDT | River Flood Warning | HGX | Harris | 72 hr |
| May 26, 10:38 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Montgomery, Waller, Washington | 4 hr |
| May 26, 10:40 PM CDT | Areal Flood Warning | HGX | Brazos, Burleson, Grimes, Madison | 3 hr |
| May 26, 10:49 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery | 4 hr |
| May 26, 11:50 PM CDT | River Flood Warning | HGX | Harris | 46 hr |
| May 26, 11:58 PM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 4 days |
| May 27, 12:59 AM CDT | River Flood Warning | HGX | Austin, Grimes, Waller, Washington | 5 days |
| May 27, 1:02 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Madison, Montgomery, Walker | 88 min |
| May 27, 1:05 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 12 hr |
| May 27, 1:05 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 27, 1:08 AM CDT | Areal Flood Advisory | HGX | Grimes, Houston, Liberty, Madison, Montgomery, Polk and 3 more | 3 hr |
| May 27, 1:10 AM CDT | Special Weather Statement | HGX | Brazos, Burleson, Grimes, Walker | 50 min |
| May 27, 1:44 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 38 days |
| May 27, 1:44 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 40 days |
| May 27, 2:07 AM CDT | Severe Thunderstorm Warning | HGX | Burleson, Washington | 53 min |
| May 27, 2:25 AM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 6 hr |
| May 27, 2:30 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Harris, Liberty, Madison and 4 more | 6 hr |
| May 27, 2:36 AM CDT | Tornado Warning | HGX | Burleson, Washington | 24 min |
| May 27, 2:40 AM CDT | Areal Flood Advisory | HGX | Walker | 6 hr |
| May 27, 2:43 AM CDT | Special Weather Statement | HGX | Grimes, Walker | 62 min |
| May 27, 2:54 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Grimes, Waller, Washington | 66 min |
| May 27, 2:58 AM CDT | Tornado Warning | HGX | Chambers, Harris | 12 min |
| May 27, 3:19 AM CDT | Special Weather Statement | HGX | Austin, Colorado | 41 min |
| May 27, 3:28 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Harris and 3 more | 47 min |
| May 27, 4:08 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Grimes, Harris, Liberty, Montgomery, San Jacinto and 2 more | 67 min |
| May 27, 4:23 AM CDT | Areal Flood Advisory | HGX | Liberty, Montgomery, Polk, San Jacinto, Trinity | 3 hr |
| May 27, 4:31 AM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Waller | 3 hr |
| May 27, 4:33 AM CDT | River Flood Warning | HGX | Burleson, Lee | 27 hr |
| May 27, 4:51 AM CDT | Special Weather Statement | HGX | Harris | 39 min |
| May 27, 5:08 AM CDT | Special Weather Statement | HGX | Harris, Liberty | 67 min |
| May 27, 8:12 AM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 9 hr |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris | 5 days |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris, Waller | 6 days |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris | 38 hr |
| May 27, 10:56 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 4 days |
| May 27, 10:56 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 5 days |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 5 days |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Liberty, Polk | 72 hr |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Polk, San Jacinto | 32 hr |
| May 27, 11:25 AM CDT | River Flood Warning | HGX | Colorado | 32 hr |
| May 27, 11:50 AM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, Walker | 115 min |
| May 27, 12:33 PM CDT | Rip Current Statement | HGX | Brazoria, Chambers, Galveston, Matagorda | 9 hr |
| May 27, 1:55 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery, Waller | 2 hr |
| May 27, 2:23 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 37 min |
| May 27, 3:05 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery, San Jacinto | 115 min |
| May 27, 3:26 PM CDT | River Flood Warning | HGX | Harris | 51 hr |
| May 27, 3:32 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller | 118 min |
| May 27, 4:06 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris, Montgomery, Waller | 114 min |
| May 27, 4:50 PM CDT | Special Marine Warning | HGX | 85 min | |
| May 27, 4:54 PM CDT | Special Weather Statement | HGX | Chambers, Colorado, Fort Bend, Harris, Wharton | 51 min |
| May 27, 5:02 PM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 12 hr |
| May 27, 5:11 PM CDT | Flash Flood Warning | HGX | Harris, Liberty | 3 hr |
| May 27, 5:34 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Wharton | 116 min |
| May 27, 5:42 PM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 3 days |
| May 27, 5:51 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 20 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.